MAUDE Adverse Event Report: CORDIS CORPORATION CORDIS; CATHETER, PERCUTANEOUS

CORDIS CORPORATION CORDIS; CATHETER, PERCUTANEOUS
Model Number 67003600
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of diabetes and coronary artery disease that came in for elective percutaneous coronary intervention.When the package was opened, there was a kink, bend in the tubing.Device was not used, a new one obtained.No harm to the patient.

Brand Name
CORDIS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave
miami lakes FL 33014
MDR Report Key10626304
Report Number10626304
Device Sequence Number2630573
Product Code DQY
UDI-Device Identifier20705032020050
UDI-Public(01)20705032020050(17)230630(10)17957088
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/23/2020
Report Date (Section F) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67003600
Device Catalogue Number67003600
Device Lot Number17957088
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer10/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight135
Date Report Sent to FDA09/23/2020